DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/13892

Title: APPLICATION OF QUADRATIC DIFFERENTIAL FORMS TO DESIGNING LINEAR CONTROLLERS FOR NONLINEARITIES
Authors: PENDHARKAR, I
PILLAI, HK
Keywords: SYSTEMS
Issue Date: 2011
Publisher: WILEY-BLACKWELL
Citation: ASIAN JOURNAL OF CONTROL,13(3)449-455
Abstract: We consider the following problem: given a nonlinear system (possibly with memory), parametrize a class of linear systems that can be interconnected (through fairly general interconnection constraints) with the nonlinear system to yield a stable autonomous system. We address this problem in a behavioral theoretic setting by constructing Quadratic Differential Forms (QDFs) called storage functions associated with the linear system.
URI: http://dx.doi.org/10.1002/asjc.326
http://dspace.library.iitb.ac.in/jspui/handle/100/13892
ISSN: 1561-8625
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback